MathSciNet Relay Station
MathSciNet bibliographic data
MR371077 (51 #7298) 65L10
Douglas, Jim, Jr.; Dupont, Todd; Wahlbin, Lars Optimal $L\sb{\infty }$ error estimates for Galerkin approximations to solutions of two-point boundary value problems. Math. Comp. 29 (1975), 475–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement